# SDR UALA2011111106177

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 68,757 hours, 25,514 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST START ATTEMPT NORMAL FF BUT NO LIGHT OFF.  REPLACED LEFT WING SPAR VALVE.  OPERATED VALVE SEVERAL TIMES, NORMAL OP'S.
